| Catalog Number |
14049543267R1101 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The unit has been evaluated by a leica field service engineer.The investigation revealed the following: the root cause was determined to be a malfunction in the paraffin valve.The instrument was disassembled, the liquid line was cleaned and the paraffin valve was replaced.As a precaution measure, the reagents valve was also replaced as it was showing signs of wear.The paraffin was replaced and a test run performed.The customer confirmed that equipment is working perfectly again.Additional statement: a health effect_clinical code for re-biopsy or re-biopsy of patient should be available.
Event or Problem Description
On (b)(6) 2021 leica biosystems received a complaint that the customer experienced damaged tissue samples during processing on their asp6025.As a result 3 tissue samples have not been diagnosed, and on (b)(6) 2021 the customer informed leica biosystems, that 3 patients have to be rebiopsied.
Additional Manufacturer Narrative
Additional information: added unique identifier (udi) # in d4.